JournalszaaVol. 24, No. 1pp. 149–166

A Regularity Result for the Heterogeneous Evolution Dam Problem

  • Abdeslem Lyaghfouri

    King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia
A Regularity Result for the Heterogeneous Evolution Dam Problem cover
Download PDF

Abstract

We consider a non steady-state fluid flow through a heterogeneous porous medium governed by a nonlinear Darcy law. Under a general condition on the permeability, we prove the Lp-continuity of the saturation for any p ≥ 1.

Cite this article

Abdeslem Lyaghfouri, A Regularity Result for the Heterogeneous Evolution Dam Problem. Z. Anal. Anwend. 24 (2005), no. 1, pp. 149–166

DOI 10.4171/ZAA/1234